# SDR USAASB04100

- Difficulty date: July 25, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR EXTERIOR EMERGENCY LGIHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR EMERGENCY EXIT LIGHT/SOCKET ASSEMBLY AT THE FORWARD MAIN ENTRY DOOR.  OPERATIONAL CHECK NORMAL.  (M)
